# SDR CALA2019112532027

- Difficulty date: November 15, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 35,286 hours, 12,263 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB. SKIN HAS CRACK INDICATION BETWEEN STAS. 129.5-13 8.7 2" FWD OF AFT SPAR.  (REF FLEET CYCLE LOG PAGE #9704508) SEE FLEET CYCLE LOG PAGE #9704508 FOR WORK ACCOMPLISHED. DIP FOR INSPECTION IS INCLUDED IN ELB LOG PAGE#9865718. NO CHANGES MADE TO DIP REQUIREMENTS.
